# SDR ASAA2022122541283

- Difficulty date: December 25, 2022
- Submitted: January 11, 2023
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 53,944 hours, 15,703 cycles
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 90202001
- Condition: Faulty
- Location: Tail Cone
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU DET INOP LIGHT ILLUMINATED. GROUNDED - YES. REMOVED AND REPLACED APU FIRE DETECTION LOOP IN TAIL CONE. OPS CK GOOD. REF B737-800 AIPC 26-15-01. REF CMM 26-10-85.
